# SDR QXEA200602078

- Difficulty date: August 5, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CARGO PIT CORROSION AROUND RIVET TAILS IN DOOR THRESHOLD APPROXIMATELY X565 TO X580.5.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND 51-40-00.
